MathSciNet Relay Station
MathSciNet bibliographic data
MR2319961 (2008a:26024) 26D15 (39A10)
Ma, Qing-Hua; Cheung, Wing-Sum Some new nonlinear difference inequalities and their applications. J. Comput. Appl. Math. 202 (2007), no. 2, 339–351.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement